# SDR ASAA2017020519691

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,999 hours, 10,272 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN TANK NR 1 AND FUEL TOTAL INDICATORS BLANKED OFF FOR APPROXIMATELY 3-5 SECONDS EVERY 20-30 MINUTES DURING LAST 4 HOURS OF FLIGHT. INDICATIONS ALWAYS RETURNED WITH CORRECT AMOUNTS.  ACFT GROUNDED. COULD NOT DUPLICATE PROBLEM. PERFORMED OPS TEST OF FQIS IAW AMM 28-41-00-710-801. TEST PASS WITH NO FAULTS, OPS NORMAL.
